# SDR SWAA051017

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 25,938 hours, 21,574 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4061100901
- Part serial: 94051689
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK.  CAPTAIN'S AIRSPEED, ALTIMETER, VSI & CABIN PRESSURE CONTROL SYSTEM INOP.  REMOVED AND REPLACED NR 1 DADC PER MM.
